# SDR UIEA2019031103512

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,809 hours, 10,767 cycles
- System (JASC): 3446 · Non Radar Weather System
- Part: Computer
- Condition: Malfunctioned
- Location: Windshear Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHEAR SYS EICAS MSG @FL 400( RERACKED EGPWS COMPUTER ALL AURAL WARNINGS AND LIGHTS TEST NML IAW FIM 34-46 FAULT TREE 804 NO FAULTS NOTED. )
